Eurasian Journal of Mathematical and Computer Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Journal of Mathematical and Computer Applications:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Journal of Mathematical and Computer Applications, 2018, том 6, выпуск 4, страницы 48–61 (Mi ejmca125)  

On linear accuracy estimates of Tikhonov's method

M. Yu. Kokurin

Mary State University, 424000, Lenin sqr. 1, Yoshkar–Ola, Russia

Аннотация: We investigate the rate of convergence of Tikhonov's scheme for solving irregular nonlinear equations with smooth operators in a Hilbert space in assumption that the derivative of the operator at the solution is normally solvable. With an appropriate a priori and a posteriori coordination of the regularization parameter and the level of errors in input data, we prove that the accuracy estimate is proportional to the error level. Without using the normal solvability condition, we establish similar estimates for the convergence rate in proper subspaces of the symmetrized derivative at the solution and at the current Tikhonov's approximation.

Ключевые слова: irregular operator equation, Hilbert space, normally solvable operator, Tikhonov's scheme, proper subspace, accuracy estimate.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16–01–00039a
Министерство науки и высшего образования Российской Федерации 1.5420.2017/8.9
Работа поддержана грантом РФФИ. 16–01–00039a и Министерством образования и науки России, проект №. 1.5420.2017 / 8,9.


DOI: https://doi.org/10.32523/2306-6172-2018-6-4-48-61

Полный текст: PDF файл (399 kB)

Реферативные базы данных:

Тип публикации: Статья
MSC: 47J06, 47J30, 65J20, 65J22
Язык публикации: английский

Образец цитирования: M. Yu. Kokurin, “On linear accuracy estimates of Tikhonov's method”, Eurasian Journal of Mathematical and Computer Applications, 6:4 (2018), 48–61

Цитирование в формате AMSBIB
\RBibitem{Kok18}
\by M.~Yu.~Kokurin
\paper On linear accuracy estimates of Tikhonov's method
\jour Eurasian Journal of Mathematical and Computer Applications
\yr 2018
\vol 6
\issue 4
\pages 48--61
\mathnet{http://mi.mathnet.ru/ejmca125}
\crossref{https://doi.org/10.32523/2306-6172-2018-6-4-48-61}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000450685400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058377201}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejmca125
  • http://mi.mathnet.ru/rus/ejmca/v6/i4/p48

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Journal of Mathematical and Computer Applications
    Просмотров:
    Эта страница:13
    Полный текст:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021